MAUDE Adverse Event Report: DEFIBTECH, L.L.C. LIFELINE; CARDIAC COMPRESSOR

DEFIBTECH, L.L.C. LIFELINE; CARDIAC COMPRESSOR
Model Number RMU-1000
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Although requested, neither the electronic data files from the device, nor any patient or event information has been provided.The investigation remains open, and no root cause is known.Should additional information become available, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported by a professional user that the device had its service and warning indicators lit during use.It was also reported that although the patient in this case was not resuscitated, the patient's outcome was not related to the reported device problem.No other patient or event details were provided.
 
Additional Manufacturer Narrative
Received unit with the lower ball screw cap screw and washer loose inside of the compression module.Cap screw was verified as being the current version screw with thread lock.Reassembled unit and ran test compressions in test fixture with no errors.Root cause traced to component failure of cap screw.

Brand Name
LIFELINE
Common Device Name
CARDIAC COMPRESSOR
Manufacturer (Section D)
DEFIBTECH, L.L.C.
741 boston post rd.
suite 201
guilford CT 06437
MDR Report Key6980762
Report Number3003521780-2017-00019
Device Sequence Number444695
Product Code DRM
UDI-Device Identifier00815098020539
UDI-Public0100815098020539
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K141809
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/26/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberRMU-1000
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/26/2017
Supplement Date Received by Manufacturer09/26/2017
Initial Report FDA Received Date10/26/2017
Supplement Report FDA Received Date02/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1